# SDR SIMA20130829001

- Difficulty date: August 29, 2013
- Submitted: August 30, 2013
- Operation: Air carrier
- Aircraft: N682AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500826
- Aircraft time: 23,638 hours, 20,079 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Cabin Pressure
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

AT FL 260, CABIN ALT INDICATED 8400 FT UNABLE TO CONTROL CABIN ALT IN AUTO/MANUAL MODE. COMPLIED WITH AOM VOL 1 EMER/ABNORMAIL PROCEEDURES.  PERFORMED PRESSURIZATION CONTROL SYS OPS AND FUNCTIONAL TEST IAW AMM 21-31-00.  OPS CHECKED GOOD.  FUNCTIONAL CHECKED GOOD. COULD NOT DUPLICATE AT THIS TIME.  THE ACFT WAS RETURNED TO SERVICE.
